MathSciNet Relay Station
MathSciNet bibliographic data
MR8428 (5,3c) 42.4X
Salem, R. Sets of uniqueness and sets of multiplicity. Trans. Amer. Math. Soc. 54, (1943). 218–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement